# SDR 9503683214

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 3160 · Central Display
- Part: Dmc
- Part number: 9615325021
- Condition: Failed
- Location: Nr 1 Syst
- Part time: 19,616 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE CAPTAIN'S PRIMARY FLIGHT DISPLAY, NAVIGATION DISPLAY AND UPPER ENGINE DISPLAY FAILED.  THE TAKEOFF WAS ABORTED AT 60 KNOTS.  ECAM FAULTED EIS DMC NR 1.  PLACED NR 1 DISPLAY MANAGEMENT COMPUTER ON MEL 31-63-01 AND LATER REPLACED.  OPS CHECKED OK.
